MAUDE Adverse Event Report: ROCHE DIAGNOSTICS UREA/BUN; UREA NITROGEN TEST SYSTEM

ROCHE DIAGNOSTICS UREA/BUN; UREA NITROGEN TEST SYSTEM
Catalog Number 05171873190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c702 module serial number was (b)(6).The field service engineer (fse) performed instrument decontamination, and the issue was resolved.The investigation is ongoing.
 
Event or Problem Description
The initial reporter complained of discrepant low results for 2 patient samples tested for urea/bun on a cobas 8000 c702 module.Patient 1 initial result was 3.6 mg/dl.On (b)(6) 2025, the repeat result was 13.2 mg/dl.Patient 2 initial result was 1.4 mg/dl.On (b)(6) 2025, the repeat result was 34.7 mg/dl.
 
Additional Manufacturer Narrative
The investigation determined that the service actions resolved the issue.

Brand Name
UREA/BUN
Common Device Name
UREA NITROGEN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23293546
Report Number1823260-2025-04189
Device Sequence Number10027557
Product Code CDQ
UDI-Device Identifier04015630925131
UDI-Public04015630925131
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K972250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number05171873190
Device Lot Number867715
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown